Advances in Pure Mathematics

Volume 6, Issue 3 (February 2016)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

On α-Weyl Operators

HTML  XML Download Download as PDF (Size: 357KB)  PP. 138-143  
DOI: 10.4236/apm.2016.63011    2,241 Downloads   2,689 Views   Citations

ABSTRACT

The purpose of this article is to present Schechter’s manner to introduce α-Wayl operators and compare this definition with another one given by Yadav and Arora. Moreover, we introduce generalized Weyl operator in the way that we keep many properties of the class of Weyl operators.

Cite this paper

Djordjević, S. and Hernández-Díaz, F. (2016) On α-Weyl Operators. Advances in Pure Mathematics, 6, 138-143. doi: 10.4236/apm.2016.63011.

Cited by

[1] ON WEIGHTED AND PSEUDO-WEIGHTED SPECTRA OF BOUNDED OPERATORS
Communications of the Korean Mathematical Society, Korean Mathematical Society, 2017

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.